MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET MICROBORE TUB 2 MAXZERO CONNEC; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET MICROBORE TUB 2 MAXZERO CONNEC; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ8002
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: a complaint of set missing the blue safety clamp was received from the customer.Seven samples were returned for investigation.Through visual inspection the customer complaint was verfied; all seven samples were assembled without a blue safety clamp.A device history record review for model mz8002 lot number 18075163 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03jul2018.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for this defect is error during the assembly process.
 
Event or Problem Description
It was reported that 7 admin set microbore tub 2 maxzero connec were missing a tubing clamp before use.The following was reported by the initial reporter: "it was reported that there were 7 packages missing the blue safety slider clamp.Verbatim: tubing missing blue slider clamp.This is a safety clamp that should be present.7 packages missing blue slider clamp".

Brand Name
ADMIN SET MICROBORE TUB 2 MAXZERO CONNEC
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11033899
Report Number9616066-2020-20615
Device Sequence Number11079060
Product Code FPA
UDI-Device Identifier50885403246911
UDI-Public50885403246911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2021
Device Model NumberMZ8002
Device Catalogue NumberMZ8002
Device Lot Number18075163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1